# SDR MALA000436

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON SEAT TRACK LBL 18.3 STA 640 TO STA 686 ON FLOOR PANEL FLANGES.  MAINTENANCE REMOVED CORROSION DAMAGE IAW SRM 51-70-40.  REMOVED 10 NUT PLATES TO FOM IAW SRM 51-40-23, MATERIAL REMAINING OUT OF LIMITS, REF SRM 53-30-60.
